# SDR DL767001334

- Difficulty date: July 15, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N115DA
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 52,589 hours, 25,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FIRST CLASS INOP.  FOUND PINS 11 AND 12 WITH NO OUTPUT.  REMOVED AND REPLACED BATTERY PACK POWER SUPPLY.  LIGHT OPN CHECKED GOOD.
